MathSciNet Relay Station
MathSciNet bibliographic data
MR2452649 11M41 (11B68)
Komori, Yasushi An integral representation of the Mordell-Tornheim double zeta function and its values at non-positive integers. Ramanujan J. 17 (2008), no. 2, 163–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement